Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has fever, cough, runny nose and blisters. No relief from motrin. Suggest effective medicine

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Hi! My daughter has had a high fever and cough and runny nose for 4 days. Now she has blisters on her face and arms in small groups. I am traveling and away from our normal care. I've been giving her Motrin to help with fever, but it is still strong and high after 4 days. Can you please help?
Posted Thu, 14 Mar 2013 in Child Health
Answered by Dr. E Venkata Ramana 19 minutes later

Thank you for your query on Healthcare Magic,

Your child seems to have Viral fever with upper Motrin 8th hourly in prescribed dosage depending on the presence of fever.

If there is high grade fever do tepid sponging with XXXXXXX warm water.

For blisters you can apply calamine lotion externally for soothing effect.

Give plenty of oral fluids to maintain her hydration.

And consult a Pediatrician for the examination of your child to look for the focus of infection and for specific treatment like antibiotic if required depending on the presence of infection.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor